MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. CREO MIS; CREO MIS LOCKING CAP

GLOBUS MEDICAL, INC. CREO MIS; CREO MIS LOCKING CAP
Model Number 1134.0010
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Spinal Column Injury (2081)
Date of Event 07/31/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a revision was needed to replace a creo mis locking head that was found loose post operatively.This event occurred in japan.
 
Additional Manufacturer Narrative
This report is being resubmitted for an incident that occurred earlier.The device was returned for evaluation.One of the locking caps showed minimal wear on the bottom of the cap on one side and the top of the threads.Because the wear was seen only on one edge, it possible that the cap wasn't completely normal to the rod.The other had no visible wear.When creo mis locking caps are final tightened, it is typical to see an hour-glass wear pattern on the bottom.This pattern was not present on the returned caps.It is not known which locking cap was placed in l5 and migrated.No determinations could be made as to the cause of the reported issue.The following sections are been updated: b4, e1, h2, h6, h10.

Brand Name
CREO MIS
Common Device Name
CREO MIS LOCKING CAP
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key18837913
Report Number3004142400-2023-00132
Device Sequence Number15277291
Product Code MNH
UDI-Device Identifier00889095071139
UDI-Public00889095071139
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K124058
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1134.0010
Device Lot NumberBAB004NC
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/07/2023
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/09/2023
Initial Report FDA Received Date03/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/04/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age72 YR
Patient SexMale
Patient RaceAsian